SciELO - Scientific Electronic Library Online

 
vol.30 número1Skew latticesExamples of Morse decompositions for semigroups actions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

AYYASWAMY, S.K  y  NATARAJAN, C. On graphs whose chromatic transversal number is two. Proyecciones (Antofagasta) [online]. 2011, vol.30, n.1, pp. 59-64. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172011000100006.

In this paper we characterize the class of trees, block graphs, cactus graphs and cubic graphs for which the chromatic transversal domination number is equal to two.

Palabras clave : Domination number; chromatic transversal domination number; double star; cubic graphs; block graphs; cactus graphs.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons